# SDR QXEA200701719

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,036 hours, 16,129 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

RNO FLIGHT NR 2258: DURING TAXI OUT TO THE DEPARTURE RUNWAY, COMPANY ADVISED THAT FLUID WAS FOUND WHERE THE NOSE GEAR WAS PARKED EARLIER AT THE GATE.  UPON RETURN TO THE GATE, THE NOSE GEAR WAS FOUND FULLY COMPRESSED AND A TRACE AMOUNT OF FLUID WAS FOUND LEAKING NEAR THE NOSE GEAR/TUG HOOK UP.  MAINTENANCE C/W NITROGEN SERVICE IAW Q400 MM TASK 12-10-32-610-801.  NO LEAKS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
